American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11J83) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Nimish A. Shah. Expanding translates of curves and Dirichlet-Minkowski theorem on linear forms. J. Amer. Math. Soc. 23 (2010) 563-589. MR 2601043.
Abstract, references, and article information   
View Article: PDF

[2] Curtis T. McMullen. Minkowski's conjecture, well-rounded lattices and topological dimension. J. Amer. Math. Soc. 18 (2005) 711-734. MR 2138142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1